# SDR 22AA2009000014

- Difficulty date: July 2, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Aircraft time: 79,131 hours, 19,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 606158
- Condition: Corroded
- Location: Fs 1884-2009
- Part time: 79,131 hours, 19,200 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"C" CHECK - MCD SEAT TRACK AND LOADING SYS HAVE CORROSION FROM STA 1884 TO 2007, LBL 24.0.  REMOVED AND REPLACED SEAT TRACK AND FLOOR BOARD SUPPORT AND SEAT TRACK FABRICATED ON TRAVELER T9/796711 AND T9/796307 AND REPLACED 3 E/A HANDLING SYS FITTINGS IAW ANCRA 25-50-67.
